MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2020-237168

Медицинская библиотека · BMJ case reports · 2020

Acute right ventricular failure: a novel presentation of methadone-induced cardiotoxicity.

Taha Mohamad Badie, Dasa Osama, Al-Ani Mohammad, Taha Omar B, Radhakrishnan Nila S, Ahmed Mustafa M

Клинический случайСтатьяПеревод в очереди

Аннотация

As methadone use increases, the potential for methadone-induced cardiotoxicity (MIC) may rise. We describe a case of acute right ventricular (RV) failure leading to cardiogenic shock after methadone overdose. This presentation was followed by full RV recovery. This previously undescribed presentation highlights the challenges involved with MIC, its diagnosis and its management.

Для цитирования: Taha Mohamad Badie, Dasa Osama, Al-Ani Mohammad, Taha Omar B, Radhakrishnan Nila S, Ahmed Mustafa M. Acute right ventricular failure: a novel presentation of methadone-induced cardiotoxicity.. BMJ case reports. 2020. DOI: 10.1136/bcr-2020-237168.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.